Get E-Book on COVID-19

Q. Why are there hard yellow deposits in lower teeth?

Answered by
Dr. Vijeta Singh
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Mar 27, 2019

Hello doctor,

I am having a hard yellow thing accumulated in lower four teeth near gums. I do not know what it is? It just happened a few days ago.

#

Hello,

Welcome to icliniq.com.

The hard yellow deposit is calculus (mineral deposits) on lower teeth which are receding your gum (attachment removed to protect patient identity). It can be apical periodontitis and/or apical periodontitis with abfraction. Please share a good picture just focusing on lower teeth. As per treatment, if you have calculus then get ultrasonic scaling done.


The Probable causes:

Oral hygiene.

Differential diagnosis:

Abfraction.

Probable diagnosis:

Apical periodontitis.

Preventive measures:

Maintain your oral hygiene and get ultrasonic scaling done every six months.


Was this answer helpful?

 | 

Related Questions:
I am getting severe and consistent pain in the abdomen. What could be wrong?
I have yellow stains in my teeth.May I use whitening toothpastes?
How to treat a deep cavitated tooth with pain?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I found a small bump on my gum. Should I be concerned?

Query: Hello doctor, So, I found one small bump on my gum right before the tooth. I barely touched it and it started bleeding but it was only one bump. Should I be concerned?  Read Full »

Why is my tooth root exposed?

Query: Hello doctor, My two front bottom teeth are wearing away from the inside (from below upwards). They will soon have the roots exposed and then I will surely lose them. Is there anything I can do to slow down the process? Brushing now seems to accelerate it with chunks coming out!! I have not been to ...  Read Full »

What is the treatment for stone in the urinary tract?

Query: Hi doctor, I am suffering from a 3.4 mm urinary stone. I have been having continuous pain in my lower right abdomen. The doctor suggested me tablets Pantocid, Nurokind, and Hifenac SR. Can I take these medications?  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Dentist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.